MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC NEUROMODULATION INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97725
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a rep regarding a trail patient.It was reported that in the notes, from the trial, one of the leads did migrate down; looks like to the north.Pt still had a very successful trial and an implant was done.The date of lead pull was when rep became aware of trial lead migration.(b)(6) 2021.Serial number of the trial lead and ens will have to be looked up, rep requested an email for that.No other warning issues during trial and rep would not have asked pt to disregard any warnings.(b)(6) 2021 it was reported that the cause of lead migration was unknown.Patient trial was successful 80% relief so leads were deter to not be damaged and therefore not returned.Patient weight is unknown.This information has been confirmed with hcp.
 
Additional Manufacturer Narrative
Concomitant medical products: product id: 977d260, serial#: (b)(4), product type: screening device.Other relevant device(s) are: product id: 977d260, serial/lot #: (b)(4), ubd: 19-feb-2025, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key13009376
Report Number2182207-2021-02179
Device Sequence Number20093865
Product Code LGW
UDI-Device Identifier00763000258115
UDI-Public00763000258115
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2022
Device Model Number97725
Device Catalogue Number97725
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2021
Initial Report FDA Received Date12/15/2021
Date Device Manufactured02/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale